More on semi-Urysohn spaces

Julian Dontchev, Maximilian Ganster

Research output: Contribution to journalArticleResearch

Original languageEnglish
Pages (from-to)129-136
JournalThe Bulletin of the Malaysian Mathematical Society / 2
Volume25
Publication statusPublished - 2002

Cite this

More on semi-Urysohn spaces. / Dontchev, Julian; Ganster, Maximilian.

In: The Bulletin of the Malaysian Mathematical Society / 2, Vol. 25, 2002, p. 129-136.

Research output: Contribution to journalArticleResearch

@article{e01fec385e5b422fb031c8744f8c4293,
title = "More on semi-Urysohn spaces",
author = "Julian Dontchev and Maximilian Ganster",
year = "2002",
language = "English",
volume = "25",
pages = "129--136",
journal = "The Bulletin of the Malaysian Mathematical Society / 2",
issn = "0126-6705",
publisher = "Springer Science+Business Media Singapore Private Limited",

}

TY - JOUR

T1 - More on semi-Urysohn spaces

AU - Dontchev, Julian

AU - Ganster, Maximilian

PY - 2002

Y1 - 2002

M3 - Article

VL - 25

SP - 129

EP - 136

JO - The Bulletin of the Malaysian Mathematical Society / 2

JF - The Bulletin of the Malaysian Mathematical Society / 2

SN - 0126-6705

ER -